CSN Login
Members Online: 6

You are here

HELP NEEDED WITH DILATOR WHILE UTI INFACTION

aprillorey's picture
aprillorey
Posts: 104
Joined: Apr 2010

ok i have had a on going UTI infaction the the past month and 1/2 the radition doctor told me i need to still use the Dilator to keep my skin tisue open, my family doctor and the Blader doctor i saw today said it is caused by the radition i had,

he told me that since i had 3 or 4 meds to fail me it was due to the radition i had and that there was not alot we could do but i need to drank alot and i do mean alot of water and to lay off the ice tea.

well my question is this has any one ever had a uti infaction and at the same time used the DILATOR ? will it make the infaction worser ? or cause any harm to my body ?

acording to my radition doctor she said even with the infaction i need to use the Dilator well i havent used it for close to 2 months so i am worried about using it i am not wanting to cause alot of pain or cause the infaction to get worser

the cancer doctors nurse pro clamed it should not get worser it wont help it to get beter but it should not as it wont touch my blader

ok please help if any one has advice on what to do ......

thanks

Songflower's picture
Songflower
Posts: 631
Joined: Apr 2009

Did they culture your urine? It it is infection it will show on culture. You need to get a clean catch or even perhaps a catheterized speciman. Did they give you something for burning like pyridium? (after the culture)

Diane

aprillorey's picture
aprillorey
Posts: 104
Joined: Apr 2010

Hello yes they ran a Culture but they said i wont here back until next week both my family doctor and this blader doctor ran a culture test the family doctor reported it looked nasty and bad its been on going for a while the blader doctor just gave me 2 weeks of pyridium the stuff that turns pee a nother color lol . but stoped giving me meds to clear up because the meds to clear it up has failed many times

so im not sure what to do about the diltor im worried to use it but told i need to i know the pap will be painful on dec 8th since i havent used it i think my tisue is closing .

Subscribe to Comments for "HELP NEEDED WITH DILATOR WHILE UTI INFACTION"